# SDR COEA2022071205917

- Difficulty date: June 4, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100204
- Condition: Dented
- Location: Zone 200
- Component: Stringer
- Component part number: S53371100204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 200047  HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE STRINGER 2L HAS A DENT BETWEEN FRAMES 22-23. CORRECTIVE ACTION: FABRICATION OF STRINGER IAW SRM 530000-300-826-A01.
